Change search
ReferencesLink to record
Permanent link

Direct link
Abelian actions with globally hypoelliptic leafwise Laplacian and rigidity
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2016 (English)In: Journal d'Analyse Mathematique, ISSN 0021-7670, E-ISSN 1565-8538, Vol. 129, no 1, 139-163 p.Article in journal (Refereed) Published
Abstract [en]

In this paper, we prove several results concerning smooth Rk actions on a smooth compact manifold with the property that their leafwise Laplacian is globally hypoelliptic. Such actions are necessarily uniquely ergodic and minimal, and their cohomology is often finite dimensional, even trivial. Further, we consider a class of examples of R2 actions on two-step nilmanifolds that have globally hypoelliptic leafwise Laplacian, and we show transversal local rigidity under certain Diophantine conditions.

Place, publisher, year, edition, pages
Springer-Verlag New York, 2016. Vol. 129, no 1, 139-163 p.
National Category
URN: urn:nbn:se:kth:diva-197191DOI: 10.1007/s11854-016-0018-8ScopusID: 2-s2.0-84983607426OAI: diva2:1055478

QC 20161212

Available from: 2016-12-12 Created: 2016-11-30 Last updated: 2016-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Damjanović, Danijela
By organisation
Mathematics (Div.)
In the same journal
Journal d'Analyse Mathematique

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 23 hits
ReferencesLink to record
Permanent link

Direct link